Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes vaginal area rashes and itches with fever, throat infection?

my daughter is 11 months old from 3-4 days she is having a very red rash with itching on her private area b4 she was suffering from fever n throat infection n was taking keflex n paracetamol suspension n fludex n passing urine dark n toilet also some redish n after that rash started now she cries when i put lotion or water n soap for cleaning
Tue, 30 Jun 2020
Report Abuse
Pediatrician 's  Response
Hi,

Is there any discharge? Can you send me a photo? Since when she is having dark urine? An itchy rash there can be a diaper dermatitis or fungal infection. Fungal infection/candidiasis is common following an antibiotic course (keflex). This can be treated with anti-fungal creams/pessaries like Clotrimazole after confirmation.

Kindly discuss with your pediatrician. Also, we may need to do a urine routine to see for any hematuria or drug induced hemolysis (although rare). Meanwhile, apply some emollients like a diaper rash cream to soothe the area.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Muhammed Aslam T. K., Pediatrician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


What causes vaginal area rashes and itches with fever, throat infection?

Hi, Is there any discharge? Can you send me a photo? Since when she is having dark urine? An itchy rash there can be a diaper dermatitis or fungal infection. Fungal infection/candidiasis is common following an antibiotic course (keflex). This can be treated with anti-fungal creams/pessaries like Clotrimazole after confirmation. Kindly discuss with your pediatrician. Also, we may need to do a urine routine to see for any hematuria or drug induced hemolysis (although rare). Meanwhile, apply some emollients like a diaper rash cream to soothe the area. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Muhammed Aslam T. K., Pediatrician